Mostrar el registro sencillo del ítem
Frobenius pseudo-varieties in numerical semigroups
dc.contributor.author | Robles-Pérez, Aureliano M. | es_ES |
dc.contributor.author | Rosales González, José Carlos | es_ES |
dc.date.accessioned | 2018-03-05T12:31:27Z | |
dc.date.available | 2018-03-05T12:31:27Z | |
dc.date.issued | 2015-02 | |
dc.identifier.citation | Robles-Pérez, A.M.; Rosales González, J.C. Frobenius pseudo-varieties in numerical semigroups. Annali di Matematica Pura ed Applicata, 194(1): 275-287 (2015). [http://hdl.handle.net/10481/49813] | es_ES |
dc.identifier.issn | 0373-3114 | |
dc.identifier.issn | 1618-1891 | |
dc.identifier.uri | http://hdl.handle.net/10481/49813 | |
dc.description | This is a post-peer-review, pre-copyedit version of an article published in Annali di Matematica Pura ed Applicata. The final authenticated version is available online at: https://doi.org/10.1007/s10231-013-0375-1. | en |
dc.description.abstract | The common behavior of several families of numerical semigroups led up to defining the Frobenius varieties. However, some interesting families were out of this definition. In order to overcome this situation, in this paper we introduce the concept of (Frobenius) pseudo-varieties. Moreover, we will show that most of the results for varieties can be generalized to pseudo-varieties. | en_EN |
dc.description.sponsorship | Both of the authors are supported by FQM-343 (Junta de Andalucía), MTM2010-15595 (MICINN, Spain), and FEDER funds. The second author is also partially supported by Junta de Andalucía/Feder grant number FQM-5849. | en_EN |
dc.language.iso | eng | es_ES |
dc.publisher | Fondazione Annali di Matematica Pura ed Applicata; Springer Berlin Heidelberg | es_ES |
dc.rights | Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License | |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/3.0/ | |
dc.subject | Pseudo-varieties | en_EN |
dc.subject | Frobenius varieties | en_EN |
dc.subject | Numerical semigroups | en_EN |
dc.subject | Tree associated (to a pseudo-variety) | en_EN |
dc.subject | Monoids | en_EN |
dc.title | Frobenius pseudo-varieties in numerical semigroups | en_EN |
dc.type | journal article | en_EN |
dc.rights.accessRights | open access | en_EN |
dc.identifier.doi | 10.1007/s10231-013-0375-1 |